# SDR CA060303017

- Difficulty date: June 4, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 12,542 hours
- Engine: Allsn 250C20R
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34168
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO IGNITION.  REPLACED IGNITER.
